Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 3 > Mar. 2014

 

 

Bimodal Class based on the Inverted Symmetrized Gamma Distribution with Applications, Vol. 3, No. 1 (Mar. 2014), PP:1-7

doi:10.18576/jsap/030101

Download

Authors:
Ebtisam K. Abdulah - Department of Applied Science, University of Arkansas at Little Rock, Arkansas 72204, USA\\ University of Baghdad, Baghdad, Iraq
Hassan Elsalloukh - Department of Mathematics and Statistics, University of Arkansas at Little Rock, Arkansas 72204, USA

 

Transmuted Generalized Rayleigh Distribution, Vol. 3, No. 1 (Mar. 2014), PP:9-20

doi:10.18576/jsap/030102

Download

Authors:
Faton Merovci - Department of Mathematics, University of Prishtina ”Hasan Prishtina”,Prishtin¨e, 10000, Kosovo

 

A New Two-Parameter Lifetime Distribution with Bathtub, Up-Bathtub or Increasing Failure Rate Function, Vol. 3, No. 1 (Mar. 2014), PP:21-32

doi:10.18576/jsap/030103

Download

Authors:
Ayman M. Abd–Elrahman - Department of Mathematics, University of Assiut, 71516 Assiut, Egypt

 

Calibrated Confidence Intervals for Intensities of a Two Stage Open Queueing Network, Vol. 3, No. 1 (Mar. 2014), PP:33-44

doi:10.18576/jsap/030104

Download

Authors:
V. K. GEDAM - Department of Statistics, University of Pune, PUNE-411007, Maharashtra, INDIA
S. B. PATHARE - Department of Statistics, University of Pune, PUNE-411007, Maharashtra, INDIA

 

Progressively Censored Data from The Weibull Gamma Distribution Moments and Estimation, Vol. 3, No. 1 (Mar. 2014), PP:45-60

doi:10.18576/jsap/030105

Download

Authors:
M. A. W. Mahmoud - Department of Mathematics, Faculty of Science Al-Azhar University Naser City (11884), Cairo, Egypt
M. Moshref - Department of Mathematics, Faculty of Science Al-Azhar University Naser City (11884), Cairo, Egypt
N. M. Yhiea - Department of Mathematics, Faculty of Science, Suez Canal University, Ismailia, Egypt
N. M. Mohamed - Department of Mathematics, Faculty of Science, Suez Canal University, Suez, Egypt

 

Estimation on System Reliability in Generalized Lindley Stress-Strength Model, Vol. 3, No. 1 (Mar. 2014), PP:61-75

doi:10.18576/jsap/030106

Download

Authors:
Sanjay Kumar Singh - Department of Statistics and DST-CIMS, Banaras Hindu University, Varanasi, Pin-221005, India
Umesh Singh - Department of Statistics and DST-CIMS, Banaras Hindu University, Varanasi, Pin-221005, India
Vikas Kumar Sharma - Department of Statistics and DST-CIMS, Banaras Hindu University, Varanasi, Pin-221005, India

 

Transmuted Lindley-Geometric Distribution and its Applications, Vol. 3, No. 1 (Mar. 2014), PP:77-91

doi:10.18576/jsap/030107

Download

Authors:
Faton Merovci - Department of Mathematics, University of Prishtina ”Hasan Prishtina”, Republic of Kosovo
Ibrahim Elbatal - Institute of Statistical Studies and Research, Department of Mathematical Statistics, Cairo University, Egypt

 

Estimation of Reinsurance Premium for Positive Strictly Stationary Sequence with Heavy-Tailed Marginals, Vol. 3, No. 1 (Mar. 2014), PP:93-100

doi:10.18576/jsap/030108

Download

Authors:
Ouadjed Hakim - Mascara University, Algeria
Abderrahmane Yousfate2 - Laboratoire de math´ematiques (LDM). Sidi-Bel-Abb`es University, Algeria

 

Two Auxiliary Variables in Ratio Method of Estimation and its Application, Vol. 3, No. 1 (Mar. 2014), PP:101-108

doi:10.18576/jsap/030109

Download

Authors:
Mariam Al-Mannai - Department of Mathematics, College of Science, University of Bahrain, Kingdom of Bahrain

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved